# SDR UALA2012091905320

- Difficulty date: September 17, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 66,130 hours, 24,318 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LEFT FUSELAGE 1.5" X .750" X .080" DEEP LOCATED 44" AFT OF DOOR 1L AFT CUTOUT 1" AFT OF FRAME STA 418 & 11" ABOVE WL BETWEEN STRINGER S16 AND S15.  DAMAGE WITHIN LIMITS.  BURNISHED LIGHT SCRATCH IN TOP COAT TREATED AND PRIMED.  ITEM GENERATED FOR PAINT.  PAINTED AREA.
